IMECH-IR  > 流固耦合系统力学重点实验室
On structured variants of modified HSS Iteration methods for complex Toeplitz linear systems
Chen Fang (陈芳); Jiang Yaolin(蒋耀林); Liu Qingquan(刘青泉); Chen, F (reprint author), Xi An Jiao Tong Univ, Dept Math Sci, Xian 710049, Peoples R China
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
2013-01
Volume31Issue:1Pages:57-67
ISSN0254-9409
AbstractThe Modified Hermitian and skew-Hermitian splitting (MHSS) iteration method was presented and studied by Bai, Benzi and Chen (Computing, 87(2010), 93-111) for solving a class of complex symmetric linear systems. In this paper, using the properties of Toeplitz matrix, we propose a class of structured MHSS iteration methods for solving the complex Toeplitz linear system. Theoretical analysis shows that the structured MHSS iteration method is unconditionally convergent to the exact solution. When the MHSS iteration method is used directly to complex symmetric Toeplitz linear systems, the computational costs can be considerately reduced by use of Toeplitz structure. Finally, numerical experiments show that the structured MHSS iteration method and the structured MHSS preconditioner are efficient for solving the complex Toeplitz linear system.
KeywordToeplitz Matrix Mhss Iteration Method Complex Symmetric Linear System
Subject Area计算流体力学
URL查看原文
Indexed BySCI ; CSCD
Language英语
WOS IDWOS:000322499400004
Funding OrganizationState Key Laboratory of Scientific/Engineering Computing, Chinese Academy of Sciences; International Science and Technology Co-operation Program of China [2010DFA14700]; Natural Science Foundation of China (NSFC), P.R. China [11071192]
DepartmentLMFS水环境流体力学(LEM)
Classification二类/Q2
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/45852
Collection流固耦合系统力学重点实验室
Corresponding AuthorChen, F (reprint author), Xi An Jiao Tong Univ, Dept Math Sci, Xian 710049, Peoples R China
Recommended Citation
GB/T 7714
Chen Fang ,Jiang Yaolin,Liu Qingquan,et al. On structured variants of modified HSS Iteration methods for complex Toeplitz linear systems[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,31(1):57-67
APA Chen Fang ,Jiang Yaolin,Liu Qingquan,&Chen, F .(2013).On structured variants of modified HSS Iteration methods for complex Toeplitz linear systems.JOURNAL OF COMPUTATIONAL MATHEMATICS,31(1),57-67.
MLA Chen Fang ,et al."On structured variants of modified HSS Iteration methods for complex Toeplitz linear systems".JOURNAL OF COMPUTATIONAL MATHEMATICS 31.1(2013):57-67.
Files in This Item: Download All
File Name/Size DocType Version Access License
IMCAS-J2013-006.pdf(126KB) 开放获取LicenseView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Fang (陈芳)]'s Articles
[Jiang Yaolin(蒋耀林)]'s Articles
[Liu Qingquan(刘青泉)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Fang (陈芳)]'s Articles
[Jiang Yaolin(蒋耀林)]'s Articles
[Liu Qingquan(刘青泉)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Fang (陈芳)]'s Articles
[Jiang Yaolin(蒋耀林)]'s Articles
[Liu Qingquan(刘青泉)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: IMCAS-J2013-006.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.